# SDR UIEA2018101502259

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,063 hours, 16,711 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT ON COLD START ATTEMPT. PERFORMED ECU BITE IAW FIM 49-11FT 987, NO FAULT. APU OPS NORMAL.
